# SDR AU990139

- Difficulty date: February 3, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 310K
- Engine: Cont IO470U
- Propeller: Mcauly D2AF34C81
- System (JASC): 6113 · Propeller Spinner Section
- Part: Backplate
- Condition: Cracked
- Location: Rt Propeller
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) RT PROPELLER SPINNER BACKING PLATE FAILED.  BACKING PLATE HAD CRACKED AROUND THE CIRCUMFERENCE BEND FOR APPROXIMATELY 100 DEGREES.
